U.S. doctors online nowAsk doctors free
NC
A female asked:

have taken 75 mg effixor now 37 'mg because i am trying to get off of this medication. how long will it take for the side effects of the medication t?

1 doctor answer2 doctors weighed in
Dr. Qusai Bharmal
Geriatric Psychiatry 19 years experience
Few weeks: Don't worry, you are on the right track. Side effects are likely to wear off in not more than a couple of weeks.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 2, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.